# SDR UG8A2017010801

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N391KK
- Make and model: Cessna 680SOV
- Aircraft serial: 6800074
- Aircraft time: 2,613 hours, 1,830 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 693105040AND6931
- Condition: Corroded
- Location: Rudder
- Part time: 2,613 hours, 1,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER HINGE HALF ASSEMBLIES HAVE SEVERE INTERGRANULAR CORROSION AND ARE BEYOND ECONOMICAL REPAIR.
